| Model Number |
ND2110X15B |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging the screen on the trilogy evo, nordics device is completely red and the alarm sounds very loudly.There was no harm or injury reported.The device was not in patient use.The trilogy evo, nordics device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.If any additional information is received, a follow-up report will be filed.